# SDR TRBA2009119

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 20,423 hours, 23,931 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: C16222AA01
- Part serial: 139
- Condition: Failed
- Location: Torque
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 2 ENG STARTED LOSING TQ ON DESCENT.  ALL OTHER INDICATIONS WERE NORMAL. EMERGENCY DECLARED.  REMOVED AND REPLACED NR2 TORQUE INDICATOR IAW JIC 77-13-18. PERFORMED ENGINE TRIMMING IAW JIC 73-23-61.  OPS CHECK GOOD AT THIS TIME.
